Studying distribution functions of fuzzy random variables and its applications to critical value functions

Shuming Wang, Junzo Watada

    Research output: Contribution to journalArticle

    25 Citations (Scopus)

    Abstract

    In many fuzzy random optimization models, the objectives and constraints may consist of some distribution functions and critical value functions of prescribed fuzzy random variables. Therefore, we need to analyze the properties of those distribution functions and critical value functions so as to design more precise algorithms to solve such optimization problems. In this paper, we deal with the analytical properties of distributions functions of fuzzy random variables and discuss its applications to critical value functions. We first establish some continuity theorems for distribution functions of fuzzy random variables, which characterize the properties of right continuity, left continuity and continuity, respectively. Then, applying those continuity theorems, we study the properties of critical value functions of fuzzy random variables. The results obtained in this paper are useful in fuzzy random programming models.

    Original languageEnglish
    Pages (from-to)279-292
    Number of pages14
    JournalInternational Journal of Innovative Computing, Information and Control
    Volume5
    Issue number2
    Publication statusPublished - 2009 Feb

    Keywords

    • Continuity theorem
    • Critical value function
    • Distribution function
    • Fuzzy random optimization
    • Fuzzy random variable

    ASJC Scopus subject areas

    • Computational Theory and Mathematics
    • Information Systems
    • Software
    • Theoretical Computer Science

    Fingerprint Dive into the research topics of 'Studying distribution functions of fuzzy random variables and its applications to critical value functions'. Together they form a unique fingerprint.

  • Cite this